Document Type

Article

Publication Date

1-1-2007

Publication Title

Operations Research Letters

Abstract

We derive the periodic family of asymptotic distributions and the periodic moments for number in the queue for the multi-server queue with Poisson arrivals and exponential service for time-varying periodic arrival and departure rates, and time-varying periodic number of servers. The method is a straight-forward application of generating functions.

DOI

10.1016/j.orl.2005.12.008

Version

Postprint

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Volume

35

Issue

1

Included in

Mathematics Commons

Share

COinS